PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 1 | 13-23
Tytuł artykułu

The solution set of a differential inclusionon a closed set of a Banach space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider differential inclusions with state constraints in a Banach space and study the properties of their solution sets. We prove a relaxation theorem and we apply it to prove the well-posedness of an optimal control problem.
Rocznik
Tom
23
Numer
1
Strony
13-23
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-10-18
Twórcy
autor
  • Department of Mathematics, Harbin Normal University, Harbin, China
Bibliografia
  • [1] J.-P. Aubin, Viability Theory, Birkhäuser, Boston, 1991.
  • [2] J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, 1984.
  • [3] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990.
  • [4] A. Cellina and V. Staicu, Well posedness for differential inclusions on closed sets, J. Differential Equations 92 (1991), 2-13.
  • [5] F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.
  • [6] H. Frankowska, A priori estimates for operational differential inclusions, J. Differential Equations 84 (1990), 100-128.
  • [7] N. S. Papageorgiou, Relaxability and well-posedness for infinite dimensional optimal control problems, Indian J. Pure Appl. Math. 21 (1990), 513-526.
  • [8] S. Shi, Viability theorems for a class of differential-operator inclusions, J. Differential Equations 79 (1989), 232-257.
  • [9] A. A. Tolstonogov, The solution set of a differential inclusion in a Banach space. II, Sibirsk. Mat. Zh. 25 (4) (1984), 159-173 (in Russian).
  • [10] A. A. Tolstonogov and P. I. Chugunov, The solution set of a differential inclusion in a Banach space. I, ibid. 24 (6) (1983), 144-159 (in Russian).
  • [11] Q. J. Zhu, On the solution set of differential inclusions in Banach space, J. Differential Equations 93 (1991), 213-237.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.